# SDR SWAA2018082024378

- Difficulty date: July 28, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL CORRODED BETWEEN BS 303 TO BS 348, LBL 60.  R&R MOPSILL IAW SRM AND DWG.
